MathSciNet Relay Station
MathSciNet bibliographic data
MR2920881 11F32 (11F80)
Pilloni, Vincent Modularité, formes de Siegel et surfaces abéliennes. (French) [Modularity, Siegel forms and abelian surfaces] J. Reine Angew. Math. 666 (2012), 35–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement